Alert archive / Oklahoma / Red Flag Warnings in 2015

Red Flag Warning 7, NWS Norman, OK

April 7, 20158 counties in Oklahoma

NWS Norman, OK issued this red flag warning at Apr 7, 2015, 4:13 AM CDT for 8 counties in Oklahoma. It took effect at Apr 8, 2015, 1:00 PM CDT. It was in force for 101 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2015, 4:13 AM CDT (09:13 UTC)
In effect from
Apr 8, 2015, 1:00 PM CDT
Expired
Apr 8, 2015, 2:41 PM CDT
In force
101 min
Issued by
NWS Norman, OK

Counties Beckham County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Roger Mills County, OK, Woodward County, OK

The radar

The Altus AFB radar (KFDR), 164 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4155 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WWUS84 KOUN 070913
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
413 AM CDT TUE APR 7 2015

...FIRE WEATHER WATCH WEDNESDAY IN WESTERN OKLAHOMA AND FAR
WESTERN NORTH TEXAS...

OKZ009-010-014-015-021-033-034-071715-
/O.UPG.KOUN.FW.A.0008.150408T1800Z-150409T0100Z/
/O.NEW.KOUN.FW.W.0007.150408T1800Z-150409T0100Z/
ELLIS-WOODWARD-ROGER MILLS-DEWEY-BECKHAM-HARMON-GREER-
413 AM CDT TUE APR 7 2015

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT WEDNESDAY FOR
WINDY CONDITIONS... HOT TEMPERATURES AND LOW RELATIVE HUMIDITY
FOR FAR WESTERN OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...SOUTHWEST 20 TO 25 MPH AND GUSTS AROUND 30 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...AROUND 90 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ004>006-011-016-022-035>037-TXZ083>085-087-088-071715-
/O.CON.KOUN.FW.A.0008.150408T1800Z-150409T0100Z/
HARPER-WOODS-ALFALFA-MAJOR-CUSTER-WASHITA-KIOWA-JACKSON-TILLMAN-
HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR-
413 AM CDT TUE APR 7 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR WINDY CONDITIONS...HOT TEMPERATURES
AND LOW RELATIVE HUMIDITY FOR WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS...

* TIMING...FROM 1 PM UNTIL 8 PM.

* WIND...SOUTHWEST 20 TO 25 MPH AND GUSTS AROUND 30 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...80 TO 90 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION.

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

CMS
4 follow-up statements
661 
WWUS84 KOUN 071807 AAA
RFWOUN

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
107 PM CDT TUE APR 7 2015

OKZ009-010-014-015-021-033-034-080215-
/O.CON.KOUN.FW.W.0007.150408T1800Z-150409T0100Z/
ELLIS-WOODWARD-ROGER MILLS-DEWEY-BECKHAM-HARMON-GREER-
107 PM CDT TUE APR 7 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT
WEDNESDAY FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR FAR WESTERN OKLAHOMA...

* WIND...SOUTHWEST 20 TO 25 MPH AND GUSTS AROUND 30 MPH.

* HUMIDITY...5 TO 15 PERCENT.

* TEMPERATURE...LOWER 90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ004>006-011-016-022-035>037-TXZ083>085-087-088-080215-
/O.CON.KOUN.FW.A.0008.150408T1800Z-150409T0100Z/
HARPER-WOODS-ALFALFA-MAJOR-CUSTER-WASHITA-KIOWA-JACKSON-TILLMAN-
HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR-
107 PM CDT TUE APR 7 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR WINDY CONDITIONS... WARM
TEMPERATURES AND LOW RELATIVE HUMIDITY FOR WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS...

* TIMING...FROM 1 PM UNTIL 8 PM.

* WIND...SOUTHWEST 20 TO 25 MPH AND GUSTS AROUND 30 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...85 TO 90 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION.

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
515 
WWUS84 KOUN 072014
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
314 PM CDT TUE APR 7 2015

OKZ004-081100-
/O.UPG.KOUN.FW.A.0008.150408T1800Z-150409T0100Z/
/O.EXA.KOUN.FW.W.0007.150408T1800Z-150409T0100Z/
HARPER-
314 PM CDT TUE APR 7 2015

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT WEDNESDAY FOR
WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY
FOR NORTHWEST OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...SOUTHWEST 20 TO 25 MPH AND GUSTS AROUND 35 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...LOWER 90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ009-010-014-015-021-033-034-081100-
/O.CON.KOUN.FW.W.0007.150408T1800Z-150409T0100Z/
ELLIS-WOODWARD-ROGER MILLS-DEWEY-BECKHAM-HARMON-GREER-
314 PM CDT TUE APR 7 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT
WEDNESDAY FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR WESTERN OKLAHOMA...

* WIND...SOUTHWEST 20 TO 25 MPH AND GUSTS AROUND 35 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...LOWER 90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ005-006-011-016-022-035>037-TXZ083>085-087-088-081100-
/O.CON.KOUN.FW.A.0008.150408T1800Z-150409T0100Z/
WOODS-ALFALFA-MAJOR-CUSTER-WASHITA-KIOWA-JACKSON-TILLMAN-HARDEMAN-
FOARD-WILBARGER-KNOX-BAYLOR-
314 PM CDT TUE APR 7 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR WINDY CONDITIONS... WARM
TEMPERATURES AND LOW RELATIVE HUMIDITY FOR PORTIONS OF WESTERN
OKLAHOMA AND WESTERN SECTIONS OF NORTH TEXAS...

* WIND...SOUTHWEST 20 TO 25 MPH AND GUSTS AROUND 30 MPH.

* HUMIDITY...10 TO 25 PERCENT.

* TEMPERATURE...85 TO 90 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION.

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
311 
WWUS84 KOUN 080943
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
443 AM CDT WED APR 8 2015

...RED FLAG WARNING FOR FAR WESTERN OKLAHOMA THIS AFTERNOON AND
EARLY EVENING...

.A DRYLINE WILL SHIFT EAST TODAY...REACHING FAR WESTERN OKLAHOMA
THIS AFTERNOON. WEST OF THE DRYLINE...HOT...DRY...AND BREEZY
CONDITIONS WILL CAUSE A HIGH RISK OF WILDFIRES. CONDITIONS WILL
IMPROVE AFTER SUNSET.

OKZ015-033-034-081045-
/O.CAN.KOUN.FW.W.0007.150408T1800Z-150409T0100Z/
DEWEY-HARMON-GREER-
443 AM CDT WED APR 8 2015

...RED FLAG WARNING IS CANCELLED FOR A SMALL PART OF WESTERN
OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE RED FLAG
WARNING. 

HOT...DRY...AND BREEZY CONDITIONS ARE NOT EXPECTED TO REACH AS
FAR EAST AS PREVIOUSLY FORECAST.

$$

OKZ005-006-011-016-022-035>037-TXZ083>085-087-088-081045-
/O.CAN.KOUN.FW.A.0008.150408T1800Z-150409T0100Z/
WOODS-ALFALFA-MAJOR-CUSTER-WASHITA-KIOWA-JACKSON-TILLMAN-HARDEMAN-
FOARD-WILBARGER-KNOX-BAYLOR-
443 AM CDT WED APR 8 2015

...FIRE WEATHER WATCH IS CANCELLED FOR WINDY CONDITIONS... WARM
TEMPERATURES AND LOW RELATIVE HUMIDITY FOR PARTS OF WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE FIRE
WEATHER WATCH. 

CONDITIONS ARE NO LONGER EXPECTED TO REACH RED FLAG LEVELS TODAY.

$$

OKZ004-009-010-014-021-081745-
/O.CON.KOUN.FW.W.0007.150408T1800Z-150409T0100Z/
HARPER-ELLIS-WOODWARD-ROGER MILLS-BECKHAM-
443 AM CDT WED APR 8 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM CDT THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES
AND LOW RELATIVE HUMIDITY FOR PARTS OF FAR WESTERN OKLAHOMA...

* WIND...SOUTHWEST 20 TO 25 MPH AND GUSTS AROUND 30 MPH.

* HUMIDITY...15 TO 20 PERCENT.

* TEMPERATURE...AROUND 90.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

CMS
556 
WWUS84 KOUN 081941
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
241 PM CDT WED APR 8 2015

...RED FLAG WARNING CANCELLED FOR WESTERN OKLAHOMA...

OKZ004-009-010-014-021-082045-
/O.CAN.KOUN.FW.W.0007.000000T0000Z-150409T0100Z/
HARPER-ELLIS-WOODWARD-ROGER MILLS-BECKHAM-
241 PM CDT WED APR 8 2015

...RED FLAG WARNING IS CANCELLED FOR WESTERN OKLAHOMA. 

WINDY AND WARM CONDITIONS CAN BE EXPECTED THROUGH THE REMAINDER OF
THE AFTERNOON...HOWEVER VERY DRY AIR IS EXPECTED TO REMAIN MAINLY
WEST OF THE OKLAHOMA AND TEXAS STATE LINE. DRY AIR MAY BRIEFLY 
ENTER FAR WESTERN ELLIS AND ROGER MILLS COUNTIES LATE THIS
AFTERNOON...BUT THE DRYLINE WILL LIKELY RETREAT BY EARLY
EVENING. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Apr 7, 4:11 AM CDT, 2 minutes earlier.

Area forecast discussion, Apr 7, 4:11 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
411 AM CDT TUE APR 7 2015

.DISCUSSION...
THERE ARE TWO MAIN THEMES TO THE FORECAST FOR THE NEXT SEVEN
DAYS...FIRE WEATHER AND SEVERE WEATHER.

FIRST THE FIRE WEATHER. WE ARE UPGRADING THE WESTERN EDGE OF
OKLAHOMA TO A RED FLAG WARNING FOR TOMORROW AFTERNOON AND EARLY
EVENING...WHILE LEAVING THE REST OF THE EXISTING FIRE WEATHER
WATCH UNCHANGED. THE WARNING IS BASED ON INCREASED CONFIDENCE THAT
THE DRYLINE WILL BE FAR ENOUGH EAST...AND THAT WINDS WILL BE
STRONG ENOUGH...TO WARRANT THE WARNING. FARTHER NORTH AND
EAST...THERE IS SOME QUESTION ABOUT EITHER RELATIVE HUMIDITY OR
WIND SPEEDS. IN FAR NORTHWEST OKLAHOMA...THE PROXIMITY OF A COLD
FRONT MAY REDUCE WINDS WELL BELOW THE SPEEDS NEEDED FOR A RED FLAG
WARNING. WILDFIRE POTENTIAL WILL ALSO BE ELEVATED FOR THIS
AFTERNOON AND THE AFTERNOONS ON THURSDAY AND FRIDAY. THURSDAY
AFTERNOON MAY WARRANT ANOTHER WATCH IF WIND SPEEDS ARE INCREASED
IN LATER FORECASTS.

SEVERE WEATHER WILL BE A POSSIBILITY ON MORE DAYS THAN NOT. THIS
AFTERNOON WILL AGAIN FEATURE A STRONG CAPPING INVERSION...AND A
LOT OF POTENTIAL INSTABILITY ABOVE IT. IF ANY UPDRAFTS CAN FORCE
THEIR WAY THROUGH THE CAP...AND BECOME WELL ESTABLISHED...THEY
WILL ALMOST CERTAINLY PRODUCE SEVERE WEATHER. THE RESTRENGTHENING
CAP SHOULD CHOKE OFF ANY REMAINING STORMS BY LATE THIS EVENING.

TOMORROW LOOKS LIKE THE MAIN EVENT FOR OUR FORECAST AREA. THERE
WILL AGAIN BE A CAP...BUT THIS TIME IT WILL BE A LOT WEAKER...AND
THERE WILL BE MORE LOW-LEVEL FORCING TO GENERATE STORMS. OF
COURSE...THE PRESENCE OF A PERSISTENT CAP WILL PROBABLY RESULT IN
LOW AREAL COVERAGE...BUT HIGH INTENSITY...STORMS. THIS ARGUES FOR
RELATIVELY LOW RAIN PROBABILITIES...BUT AGAIN ANY STORM THAT FORMS
AND BECOMES ESTABLISHED WILL LIKELY BE SEVERE.

THE STORMS SHOULD EXIT OUR FORECAST AREA TO THE SOUTHEAST ON
THURSDAY...EITHER IN THE AFTERNOON OR EARLY EVENING. FRIDAY WILL
BE DRY WITH LIGHT WINDS AND MILD TEMPERATURES. THEN...AFTER A
WHOLE DAY WITHOUT SEVERE STORMS...THE RISK INCREASES ONCE AGAIN ON
SATURDAY...AS MOISTURE RETURNS AND MORE UPPER-LEVEL DISTURBANCES
ARRIVE FROM THE WEST. RAIN AND STORM CHANCES WILL CONTINUE THROUGH
AT LEAST MONDAY...WHICH IS THE LAST DAY OF THIS FORECAST.

DAILY MAXIMUM TEMPERATURES THROUGH THE PERIOD WILL BE WARM OR HOT
DURING THE DAY...EXCEPT AS NOTED ON FRIDAY...AND MINIMUM
TEMPERATURES WILL BE WARM TO THE EAST OF THE DRYLINE...AND COOL TO
THE WEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  83  65  84  63 /  10  10  30  30
HOBART OK         86  64  89  59 /  10  10  20  10
WICHITA FALLS TX  87  67  86  65 /  10  10  20  20
GAGE OK           86  56  92  50 /   0   0  10  10
PONCA CITY OK     86  66  85  61 /  10  20  40  30
DURANT OK         80  65  80  67 /  10  10  20  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR OKZ004>006-011-016-022-035>037.

     RED FLAG WARNING FROM 1 PM TO 8 PM CDT WEDNESDAY FOR OKZ009-010-
     014-015-021-033-034.

TX...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR TXZ083>085-087-088.

&&

09/23
Hazardous weather outlook, Apr 6, 8:53 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
853 PM CDT MON APR 6 2015

OKZ004>048-050>052-TXZ083>090-080200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
853 PM CDT MON APR 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE STORMS ON TUESDAY EAST OF A LINE
FROM ENID TO SEYMOUR TEXAS. A STRONG CAP WILL LIMIT STORM DEVELOPMENT...
BUT IF ISOLATED STORMS DEVELOP...THEY MAY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS.

THERE IS A SLIGHT RISK OF SEVERE STORMS ON WEDNESDAY OVER MUCH OF
OKLAHOMA AND WESTERN NORTH TEXAS...AND AGAIN IN SOUTHEAST OKLAHOMA ON
THURSDAY. LARGE HAIL AND DAMAGING WINDS WILL BE LIKELY WITH THE
STRONGER STORMS. TORNADOES ALSO WILL BE POSSIBLE.

THERE IS ANOTHER POTENTIAL FOR SEVERE STORMS ON SUNDAY ACROSS THE
REGION.

.FIRE WEATHER...
LOW RELATIVE HUMIDITIES WILL OCCUR EACH AFTERNOON FROM TUESDAY THROUGH
FRIDAY IN WESTERN OKLAHOMA AND ADJACENT PARTS OF TEXAS. WINDS ARE EXPECTED
TO BE STRONG ON WEDNESDAY...AND A FIRE WEATHER WATCH IS IN EFFECT FOR
THAT AFTERNOON AND EVENING.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MAHALE/MBS

Nearby

Red Flag Warnings in Oklahoma, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.